MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) MERLIN¿ 2 PATIENT CARE SYSTEM (PCS) PROGRAMMER; PACEMAKER/ICD/CRT NON-IMPLANTED COMPONENTS

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) MERLIN¿ 2 PATIENT CARE SYSTEM (PCS) PROGRAMMER; PACEMAKER/ICD/CRT NON-IMPLANTED COMPONENTS
Model Number MER3700
Medical Device Problem Codes Sparking (2595); Data Problem (3196)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was noted that a spark and error message were observed upon switching the merlin programmer.The merlin programmer was not used.There was no patient involved.

Brand Name
MERLIN¿ 2 PATIENT CARE SYSTEM (PCS) PROGRAMMER
Common Device Name
PACEMAKER/ICD/CRT NON-IMPLANTED COMPONENTS
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key23835971
Report Number2017865-2025-1007565
Device Sequence Number20103958
Product Code OSR
UDI-Device Identifier05415067031174
UDI-Public(01)05415067031174(10)
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMER3700
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer02/25/2026
07/07/2026
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date02/24/2026
07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown